# SDR DXTA200501005

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 558 hours, 363 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF RIGHT MAIN LANDING GEAR DID NOT RETRACT.  SUSPECT GEAR DOOR.  ONLY NOT CLOSING FULLY.  CYCLED GEAR PER G-200 QRH, GEAR DOOR DID NOT CLOSE FULLY EACH TIME.  INSPECTION REVEALED RIGHT FWD MAIN GEAR DOOR LATCH TO BE OUT OF RIG.  ALSO FOUND RIGHT GEAR DOOR LINKAGE TO BE MIS-RIGGED.  RE-RIGGED FWD LATCH & DOOR LINKS IAW GULFSTREAM G-200 SB 200-36-226 (PREVIOUSLY INSTALLED).  OPS CHECKED GOOD.
